Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A geometric construction of the $M$-space conjugate to an $L$-space.
HTML articles powered by AMS MathViewer

by Chris C. Braunschweiger PDF
Proc. Amer. Math. Soc. 10 (1959), 77-82 Request permission
References
    Stefan Banach, Theorie des operations linรฉaires, Warsaw, 1932.
  • Garrett Birkhoff, Lattice theory, 3rd ed., American Mathematical Society Colloquium Publications, Vol. XXV, American Mathematical Society, Providence, R.I., 1967. MR 0227053
  • Chris C. Braunschweiger, A geometric construction of $L$-spaces, Duke Math. J. 23 (1956), 271โ€“280. MR 77085
  • James A. Clarkson, A characterization of $C$-spaces, Ann. of Math. (2) 48 (1947), 845โ€“850. MR 22314, DOI 10.2307/1969384
  • W. F. Donoghue, J. L. Kelley, et al., Linear topological spaces (Unpublished hectographed notes) University of Kansas, 1953.
  • R. E. Fullerton, A characterization of $L$ spaces, Fund. Math. 38 (1951), 127โ€“136. MR 48706, DOI 10.4064/fm-38-1-127-136
  • Shizuo Kakutani, Concrete representation of abstract $(L)$-spaces and the mean ergodic theorem, Ann. of Math. (2) 42 (1941), 523โ€“537. MR 4095, DOI 10.2307/1968915
  • Shizuo Kakutani, Concrete representation of abstract $(M)$-spaces. (A characterization of the space of continuous functions.), Ann. of Math. (2) 42 (1941), 994โ€“1024. MR 5778, DOI 10.2307/1968778
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00
  • Retrieve articles in all journals with MSC: 46.00
Additional Information
  • © Copyright 1959 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 10 (1959), 77-82
  • MSC: Primary 46.00
  • DOI: https://doi.org/10.1090/S0002-9939-1959-0104137-2
  • MathSciNet review: 0104137